... been on 1.2 for a week now. Does this ever stop. I want to continue but hate this all over bad feeling
Victoza - I am having a lot of heart palpations and feel like I have drank tons of caffine.I have?
- 18 Dec 2012 by harper57
- 18 December 2012
You must contact your Dr. immediately if you experience the following side effects serious:
Cardiovascular side effects have included hypertension.
Fast heart rate
Pounding heartbeats or fluttering in your chest
I suggest that if your conditions gets worse, have someone drive you to the ER or simply Call 911.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2011 • 2 answers
Posted 20 Aug 2011 • 1 answer
Posted 9 Feb 2015 • 1 answer
Posted 10 Jan 2016 • 2 answers
Victoza - How long after stopping this Will I feel back to normal off it 4 weeks and still dont feel
Posted 23 Jul 2017 • 2 answers